Higher uric acid

agone, 5 December 2011 14:21  this question feed

sir,from last one year my uric acid is about 9.5.other blood test and critinine level is normal.pl.suggest aur.medicine of divya pharmacy. also interested to open retailer shop of patanjali padharth at nasik Maharashtra a seva.pl.suggest procedure. THANKS.

More: Gout, Joint pain, Uric acids, Acid
Ask Question? | Related Questions

Ayurvedic Medicine

Hello,

High uric acids in you about 9.5 units shows the symptoms of gout disorder where you may get pain in minor joint and gradually, there may be pain in larger joints too. In order to enhance your kidney function, you can switch to ayurvedic remedies and other natural remedies such as siddha, homeopathy, and other system of medicines. Usually, abnormal lifestyle and irregular food habits may lead improper functioning of kidneys and there are some hereditary issues also. After considering all factors, you can choose some ayurvedic remedies which are helpful such as Kaishor Guggulu, Bangshil, Divya Chandra Prabha Vati for internal usage.If you are consuming alcoholic beverages, there may be chances of uric acids and avoid red meat, and other non-vegetarian foods which are helpful as they contain purines which may cause high uric acids, and purines contents are present in mackerel, liver, beans etc., hence, one should not prefer these food items.Natural food like barley is indicated.Practice yoga and pranayama which are helpful for you.

With regards,Dr.Vijay.

posted by Dr.Vijay on 5 December 2011

Post a Question Or Reply




Related Questions


Cartilage damage in hip joint

asked by sukh kalsi on 11 June 2017
Hello I am 22 years old male.i am suffering from bone tuberculosis due to which the cartilage of... Read More

Joint pain

asked by Sanyukta on 28 December 2009
Namaskar Doctor My husband is having 43 Yrs of age. Before 6 yrs he was having sprain in leg... Read More

Psoriasis, mild asthma, joint and muscle pain

asked by Pranothan on 12 September 2010
I have been on psoriasis pack for 2 month. Only a little improvement. I have been taking maha... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.